# SDR NACA2024050200002

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,704 hours, 15,543 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILS TO START. PERFORMED APU BITE PROCEDURE PER B767 FIM 49-11 FT 987, SYSTEM OK APU START NORMAL.
